# SDR EIA2003148

- Difficulty date: November 5, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 2742 WL310 RT SIDE EXISTING REPAIR CORRODED.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-30-02 PAGE 1-3. TRIMMED DAMAGE SKIN FROM STA 2731-2742 WL 305-315 IAW SRM 53-30-03 PAGE 2A-2R. FABRICATED NEW EXTERNAL DOUBLER AND FILLER IAW SRM53-30-03 PAGE 2A-2R. ALODINED PARTS IAW SRM 51-10-02 PAGE 6-7. PRIMED PARTS BSOPM 20-41-02 PAGE 7-9 AND INSTALLED REPAIR  SRM 53-30-03 PAGE 2A-2R.
